dcsimg
Article: La subfamilia Sterrhinae Meyrik, 1892 (Lepidoptera: Geometridae) en las islas Canarias
Report an error

Title

La subfamilia Sterrhinae Meyrik, 1892 (Lepidoptera: Geometridae) en las islas Canarias

By

Bacallado, Juan José, 1939-
Hausmann, Axel
Abad, Leopoldo Moro
De Vera, Alejandro

Type

Article

Date of Publication

2005

Original Publication

Revista de la Academia Canaria de Ciencias.

Volume

17

Pages

73--102

Contributed by

BioStor

Language

English

Published by

La Laguna :Academia Canaria de Ciencias

Identifiers

BioStor: 140765

Rights Status

In copyright. Digitized with the permission of the rights holder.

 

Download MODS